≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

otrivin side effects

Dear docter i am 40 year male.I have been using otrivin nasal drops from 10 years because of sinuitus but now i am facing so many side effects of otrivin and my all hairs become white.My face skin become become black because of otrivin.So please help me.
 
  prashant15 on 2011-03-08
This is just a forum. Assume posts are not from medical professionals.
Please take Nux v 200 single dose. This will antidote the side effects of allopathic medicine.

You may repeat the remedy but give a gap of at least 7 days.

Regards,
 
mani_jee 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.